# SDR ARWA9609034

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7007651
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO MIA, LOST MAIN HYDRAULIC (GENERAL SYSTEM), SLOW LEAK.  EXECUTED ABNORMAL HYDRAULIC CHECK LIST AND DECLARED EMERGENCY TO ATC.  AIRCRAFT LANDED IN MIAMI WITHOUT INCIDENT. TROUBLESHOOTING REVEALED LEAKING PRESSURE LINE ON NR 2 ENGINE.  RE-SECURED LINE. LEAK CHECK GOOD ON RUN-UP.
